# SDR DALA2022122908453

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 89,428 hours, 19,043 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608.   ARMED 2R DOOR SLIDE. INDICATION NORMAL AT THIS TIME. REF B767 AMM 52-71. (2553844)
